Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 3, NWS San Diego, CA

March 11, 20144 counties in California

NWS San Diego, CA issued this red flag warning at Mar 11, 2014, 1:13 PM PDT for 4 counties in California. It took effect at Mar 12, 2014, 6:00 AM PDT. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 11, 2014, 1:13 PM PDT (20:13 UTC)
In effect from
Mar 12, 2014, 6:00 AM PDT
Expired
Mar 12, 2014, 6:00 PM PDT
In force
12 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 7:51 AM PDTNON-TSTM WND GST 646 Ene Tustin Foothills, CATHIS LOCATION IS THE FREMONT CANYON RAWS STATION.
Mar 12, 10:16 AM PDTNON-TSTM WND GST 454 Sse Beaumont, CAHIGHLAND SPRINGS RAWS.
Mar 12, 12:51 PM PDTNON-TSTM WND GST 496 Ene Tustin Foothills, CATHIA LOCATION IS THE FREMONT CANYON RAWS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2546 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WWUS86 KSGX 112013
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PDT TUE MAR 11 2014

...RED FLAG WARNING WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR STRONG WINDS AND LOW HUMIDITY...

.DRY OFFSHORE FLOW WILL STRENGTHEN TONIGHT THROUGH WEDNESDAY.
THIS WILL BRING VERY LOW HUMIDITY AND STRONG AND GUSTY NORTHEAST
WINDS TONIGHT THROUGH WEDNESDAY.

CAZ242-248-255>257-261-121000-
/O.UPG.KSGX.FW.A.0003.140312T1300Z-140313T0100Z/
/O.NEW.KSGX.FW.W.0003.140312T1300Z-140313T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
113 PM PDT TUE MAR 11 2014

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM PDT WEDNESDAY FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN
EFFECT FROM 6 AM TO 6 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT. 

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* RELATIVE HUMIDITY...ABOVE 25 PERCENT IN THE EARLY
  MORNING...DECREASING TO AROUND 10 PERCENT DURING THE
  DAYTIME...WITH POOR OVERNIGHT RECOVERY.

* TIMING...WINDS WILL INCREASE TONIGHT...PEAK ON WEDNESDAY AND
  WEAKEN WEDNESDAY EVENING.

* OUTLOOK...WINDS WILL CONTINUE TO WEAKEN THURSDAY AND
  FRIDAY...BUT HUMIDITY WILL REMAIN LOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEG0
3 follow-up statements
561 
WWUS86 KSGX 121038
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
338 AM PDT WED MAR 12 2014

...RED FLAG WARNING TODAY FOR THE COACHELLA VALLEY AND FOR AREAS
NEAR AND BELOW THE COASTAL FOOTHILLS IN ORANGE...SOUTHWESTERN SAN
BERNARDINO...AND WESTERN RIVERSIDE COUNTIES FOR LOCALLY STRONG
GUSTY WINDS AND LOWER HUMIDITIES...

.UPPER LEVEL LOW PRESSURE OVER SOUTHERN CALIFORNIA AND SURFACE
HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY GUSTY
NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY
AFTERNOON WITH LOWER INLAND HUMIDITIES PERSISTING THROUGH THIS 
AFTERNOON.

CAZ242-248-255>257-261-122200-
/O.CON.KSGX.FW.W.0003.140312T1300Z-140313T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
338 AM PDT WED MAR 12 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING
FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING.

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH THROUGH
  EARLY AFTERNOON WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55
  MPH...MAINLY IN THE COASTAL FOOTHILLS OF THE SANTA ANA
  MOUNTAINS.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 10 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...WINDS WILL BE STRONGEST AND MOST WIDESPREAD FROM AFTER
  SUNRISE THROUGH LATE MORNING...THEN DIMINISHING DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEG0
768 
WWUS86 KSGX 122035
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
135 PM PDT WED MAR 12 2014

...RED FLAG WARNING CONTINUES THIS AFTERNOON FOR THE COACHELLA
VALLEY AND FOR AREAS NEAR AND BELOW THE COASTAL FOOTHILLS IN
ORANGE...SOUTHWESTERN SAN BERNARDINO...AND WESTERN RIVERSIDE
COUNTIES FOR LOCALLY STRONG GUSTY WINDS AND LOWER HUMIDITIES...

.UPPER LEVEL LOW PRESSURE OVER SOUTHERN CALIFORNIA AND SURFACE
HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY GUSTY
NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH
THIS AFTERNOON WITH LOWER HUMIDITIES.

CAZ242-248-255>257-261-130100-
/O.CON.KSGX.FW.W.0003.000000T0000Z-140313T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
135 PM PDT WED MAR 12 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING
FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING.

* WINDS...NORTH TO NORTHEAST 15 TO 20 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS TO 50 MPH...MAINLY IN THE COASTAL FOOTHILLS OF
  THE SANTA ANA MOUNTAINS.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 10 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...WINDS WILL CONTINUE TO WEAKEN THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEG0
497 
WWUS86 KSGX 130055
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
555 PM PDT WED MAR 12 2014


CAZ242-248-255>257-261-130200-
/O.EXP.KSGX.FW.W.0003.000000T0000Z-140313T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
552 PM PDT WED MAR 12 2014

...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING. 

WHILE LOCALLY BREEZY AND DRY WEATHER CONTINUES BELOW THE BANNING AND
CAJON PASSES...WIDESPREAD RED FLAG CONDITIONS ARE NO LONGER
OCCURRING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM
THIS EVENING. NORTHEAST TO EAST WINDS WILL CONTINUE TO WEAKEN THIS
EVENING WITH HUMIDITY INCREASING OVERNIGHT.
 
$$

SS

HTTP://WEATHER.GOV/SANDIEG0

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Mar 11, 9:30 AM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Mar 11, 9:30 AM PDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT TUE MAR 11 2014

.SYNOPSIS...
LOW CLOUDS AND FOG ALONG THE SAN DIEGO COUNTY BEACHES THIS MORNING
COULD LINGER INTO THE AFTERNOON. CONTINUED DRY BUT NOT AS WARM
THROUGH FRIDAY...WITH OFFSHORE FLOW STRENGTHENING LATER TODAY
THROUGH WEDNESDAY MORNING THEN WEAKENING ON THURSDAY AND FRIDAY.
WARMER FOR THE WEEKEND INTO EARLY NEXT WEEK WITH DAYTIME HIGH
TEMPERATURES WELL ABOVE NORMAL.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

PATCHY LOW CLOUDS AND FOG OVER THE COASTAL WATERS AND ALONG THE
IMMEDIATE COAST THIS MORNING COULD LINGER INTO THIS EVENING AS A
WEAK EDDY PERSISTS. SFC PRESSURE GRADIENTS ARE OFFSHORE TO THE NORTH
AND ONSHORE TO THE EAST WITH -8.5 MB SAN-TPH AND +2.1 MB SAN-IPL.

A TROUGH OF LOW PRESSURE OVER THE INTER-MOUNTAIN WEST WILL DEEPEN
AND EXTEND WESTWARD INTO CALIFORNIA TODAY THROUGH WEDNESDAY...WITH A
CLOSED UPPER LOW FORMING OVER SOUTHERN NEVADA BY WED MORNING. AT THE
SAME TIME...A SFC HIGH PRESSURE WILL MOVE INTO THE GREAT
BASIN...ESTABLISHING STRONG OFFSHORE PRESSURE GRADIENTS AT THE SFC.
THE COLDER AIR ASSOCIATED WITH THE HIGH OVER THE INTERIOR WILL ALSO
PRODUCE STRONG THERMAL GRADIENTS. THE RESULT WILL BE VERY DRY
CONDITIONS WITH STRONG AND GUSTY NE WINDS OVER PORTIONS OF SOCAL FOR
TONIGHT THROUGH WEDNESDAY. UPPER LEVEL SUPPORT WILL BE MINIMAL AT
BEST SO THE STRONGEST WINDS ARE EXPECTED IN AND BELOW CANYONS AND
PASSES...FROM CAJON PASS TO ORANGE COUNTY...BELOW SAN GORGONIO
PASS...AND IN THE COACHELLA VALLEY NORTH OF I-10. THE WINDS WILL
PEAK ON WED MORNING WITH WIND GUSTS 45-55 MPH WITH LOCAL GUSTS TO 65
MPH AT TIMES IN FAVORED LOCATIONS SUCH AS FREMONT CANYON. WINDS WILL
WEAKEN WED NIGHT THROUGH THU. DUE TO THE COLD AIRMASS FILTERING INTO
SOCAL FROM THE GREAT BASIN...DAYTIME TEMPS WEST OF THE MTNS WILL BE
MOSTLY IN THE 60S AND 70S. AS THE TROUGH MOVES EAST THU
NIGHT/FRI...SFC PRESSURE GRADIENTS TURN ONSHORE TO THE EAST ACROSS
SAN DIEGO COUNTY...POSSIBLY BRINGING A RETURN OF COASTAL LOW CLOUDS
AND FOG THU NIGHT AND FRI NIGHT.

FOR SAT THROUGH EARLY NEXT WEEK...A RIDGE OF HIGH PRESSURE BUILDING
IN FROM THE WEST AND SFC HIGH PRESSURE OVER THE GREAT BASIN WILL
BRING DRY AND VERY WARM WEATHER WITH WEAK OFFSHORE FLOW AT TIMES.
DAYTIME TEMPS WILL INCREASE ON SAT...REACHING THE MID 80S ON SAT AT
SOME INLAND LOCATIONS...AND NEAR 90 DEGREES ON SUN IN MUCH OF THE
INLAND VALLEYS. TEMPERATURES LOWER BY A FEW DEGREES FOR MON AND TUE
AS THE UPPER RIDGE WEAKENS IN RESPONSE TO THE PASSAGE OF SHORTWAVE
TROUGHS TO THE NORTH.

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY BECAUSE OF
EXPECTED STRONG NORTHEAST WINDS AND VERY LOW HUMIDITY. IN
ADDITION...MANY REPORTS INDICATE THAT FUELS HAVE NOT SUFFICIENTLY
RESPONDED TO THE RECENT RAINS TO REDUCE THE WILDFIRE THREAT.

THE WINDS WILL INCREASE TONIGHT...BUT HUMIDITY IS NOT EXPECTED TO
FALL BELOW THE 15 PERCENT THRESHOLD UNTIL WEDNESDAY MORNING. THE
WINDS WILL PEAK WEDNESDAY MORNING THROUGH MIDDAY...THEN GRADUALLY
DECREASE DURING THE AFTERNOON. STRONGEST WIND GUSTS OVER 50 MPH WILL
OCCUR THROUGH AND BELOW PASSES AND CANYONS OF THE SAN BERNARDINO AND
SANTA ANA MOUNTAINS. CONTINUED DRY AND BREEZY ON THURSDAY BUT
CONDITIONS ARE NOT EXPECTED TO BE CRITICAL DUE TO LIGHTER WINDS AND
SOME HUMIDITY RECOVERY.

&&

.AVIATION...
111530Z...COAST...PATCHY STRATUS WILL CONTINUE ALONG THE SOUTHWEST
SAN DIEGO COASTLINE...AFFECTING KSAN. BASES 300-700 FT MSL AND TOPS
A FEW HUNDRED FEET HIGHER. VIS MAY DROP TO BELOW 3 SM AROUND THE
AREA FOR A SHORT DURATION...OTHERWISE P6SM. A COASTAL EDDY WILL HELP
KEEP THESE CLOUDS NEAR THE COASTLINE THROUGH THE MORNING. BKN/OVC
STRATUS...WITH SLIGHTLY HIGHER BASE AND TOPS...WILL BE POSSIBLE
BETWEEN 12/0300Z-1200Z TONIGHT. THE CLOUDS ARE LIKELY TO FORM ALONG
THE SAN DIEGO COUNTY COASTLINE TO AROUND 5-7 SM INLAND. THIS WILL
MAINLY AFFECT KSAN...KNRS...KMYF...AND KCRQ.

VALLEYS/MTNS/DESERTS...GUSTY NORTHERLY WINDS WILL INCREASE THIS
MORNING TO AROUND 40 KT BY 11/1800Z IN FAVORED PASSES. NORTHEASTERLY
WINDS WILL INCREASE AGAIN TONIGHT...WITH GUSTS TO 60 KT POSSIBLE
THROUGH PASSES AND ALONG THE COASTAL MTN SLOPES. ROTORS AND LLWS
WILL BE POSSIBLE AT AERODROMES NEAR COASTAL FOOTHILLS AND VALLEYS.
OTHERWISE...VFR CONDS AND P6SM THROUGH WED MORNING.

&&

.MARINE...
ELEVATED SURF...WITH ISOLATED SETS 5 TO 6 FEET...WILL CONTINUE THIS
WEEK ALONG WESTERLY FACING BEACHES AS MODERATE NW SWELLS ARRIVE.
STRONG AND DANGEROUS RIP CURRENTS WILL BE POSSIBLE THROUGH THE WEEK.

GUSTY OFFSHORE WINDS WILL AFFECT PORTIONS OF THE NEARSHORE WATERS
WEDNESDAY MORNING. ISOLATED NE WIND GUSTS TO 25 KT WILL BE
POSSIBLE...AND COULD MAKE BOATING HAZARDOUS TO SMALL CRAFT.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR THE COACHELLA VALLEY-INCLUDING THE PALM
     SPRINGS SOUTH COAST DESERT DISTRICT...ORANGE COUNTY COASTAL
     AREAS...RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN
     JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
     FOREST...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING
     THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE
     SAN BERNARDINO NATIONAL FOREST...SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

     WIND ADVISORY FROM 11 PM THIS EVENING TO 6 PM PDT WEDNESDAY FOR
     THE COACHELLA VALLEY...ORANGE COUNTY COASTAL AREAS...
     RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...PG
AVIATION/MARINE...JT

Nearby

Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.